# SDR SWAA2022101230441

- Difficulty date: September 25, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER OF INSPAR RIB 129.5 AND 25 INCH FROM LEADING EDGE AT LT HORIZONTAL STABILIZER 2022-533438 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 200053402 DUE DATE: 14-MAY-23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 200053402 DUE DATE: 14-MAY-23;[03] REPAIRED STIFFENER OF INSPAR RIB 129.5 AND 25 INCH FROM LEADING EDGE AT LT HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-5 REPAIR 5 SEE INDIVIDUAL STEP SIGN OFF BELOW.;[04] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
